MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR
Model Number FR8A-TRL-A0
Health Effect - Clinical Codes Stroke/CVA (1770); Numbness (2415)
Date of Event 06/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implanting clinician referred the patient to the emergency room to receive care and get an mri.On (b)(6) 2020 the stimulator was explanted at the hospital since the patient needed to get the mri done.The patient was diagnosed with a mild stroke at the hospital and was released on (b)(6) 2020.On an unknown date the implanting clinician and the emergency room physician confirmed to the clinical representative that the mild stroke suffered by the patient was not related to the stimulator implantation.The clinical rep stated that the implant was used off label.A review of the certificate of conformance shows that the product was manufactured in accordance to specifications.The stimulator was reported to meet product specifications.Device can not currently be received by manufacturer for analysis.The device was used for treatment of pain.The device cannot be traced as the source of the issue.The cause of the issue is unknown/no problem found.
 
Event or Problem Description
On (b)(6) 2020, the patient called the implanting clinician stating that the patient's whole right arm and hand was numb, was confused and had drool coming out of right side of his mouth.

Brand Name
STIMQ NEUROSTIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
MDR Report Key11399955
Report Number3010676138-2021-00022
Device Sequence Number4532270
Product Code GZF
UDI-Device Identifier00818225020679
UDI-Public010081822502067917220301
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2022
Device Model NumberFR8A-TRL-A0
Device Lot NumberSWO200305
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR